# SDR 97ZZZM294

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND A 2 INCH CRACK IN THE FORWARD PIT AT FS 389 LONGERON 30.  REMOVED CORROSION MATERIAL LOSS .001 TO .002 WITHIN LIMITS TREATED AND PRIMED IAW DC-9 SRM 51-10-3, 51-30-3.  (M)
